Skip to Main content Skip to Navigation
Journal articles

Rigidity and Substitutive Dendric Words

Abstract : Dendric words are infinite words that are defined in terms of extension graphs. These are bipartite graphs that describe the left and right extensions of factors. Dendric words are such that all their extension graphs are trees. They are also called tree words. This class of words includes classical families of words such as Sturmian words, codings of interval exchanges, or else, Arnoux-Rauzy words. We investigate here the properties of substitutive dendric words and prove some rigidity properties, that is, algebraic properties on the set of substitutions that fix a dendric word. We also prove that aperiodic minimal dendric subshifts (generated by dendric words) cannot have rational topological eigenvalues, and thus, cannot be generated by constant length substitutions.
Document type :
Journal articles
Complete list of metadata

Cited literature [41 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02458711
Contributor : Fabien Durand Connect in order to contact the contributor
Submitted on : Tuesday, January 28, 2020 - 9:16:55 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:22 AM
Long-term archiving on: : Wednesday, April 29, 2020 - 5:05:18 PM

File

Rigidity.pdf
Files produced by the author(s)

Identifiers

Citation

Valerie Berthe, Francesco Dolce, Fabien Durand, Julien Leroy, Dominique Perrin. Rigidity and Substitutive Dendric Words. International Journal of Foundations of Computer Science, World Scientific Publishing, 2018, 29 (05), pp.705-720. ⟨10.1142/S0129054118420017⟩. ⟨hal-02458711⟩

Share

Metrics

Record views

630

Files downloads

1700